Vol. 10(1). Jan. 2019, No. 5, pp. 46-54.

GLOBAL ATTRACTIVITY FOR NONLINEAR DIFFERENTIAL EQUATIONS WITH HADAMARD FRACTIONAL DERIVATIVE
Vol. 10 (1). Jan. 2019, No. 5, pp. 46-54
ASLI B. ¨OZAYDIN, FATMA KARAKOC

Abstract

Abstract. This paper deals with a nonlinear fractional differential equation with Hadamard fractional derivative. By using comparision results sufficient conditions are obtained for the global attractivity of the solutions for nonlinear fractional differential equations in weighted spaces.


Full Text (PDF 97 K)